MathSciNet Relay Station
MathSciNet bibliographic data
MR2262704 11J72 (11G55 33B30)
Hessami Pilehrood, Khodabakhsh; Hessami Pilehrood, Tatiana; Zudilin, Wadim Irrationality of certain numbers that contain values of the di- and trilogarithm. Math. Z. 254 (2006), no. 2, 299–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement